Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 4, Pages 792–796 (Mi dan43629)  

MATHEMATICS

Nonlinear equations connected with optimization of Monte Carlo methods for solving integral equations of the second kind

G. A. Mikhailov

Computer Centre of USSR Academy of Sciences, Siberian Branch, Novosibirsk

Full text: PDF file (665 kB)

Bibliographic databases:
UDC: 517.948.33
Presented: . . 
Received: 12.02.1980

Citation: G. A. Mikhailov, “Nonlinear equations connected with optimization of Monte Carlo methods for solving integral equations of the second kind”, Dokl. Akad. Nauk SSSR, 252:4 (1980), 792–796

Citation in format AMSBIB
\Bibitem{Mik80}
\by G.~A.~Mikhailov
\paper Nonlinear equations connected with optimization of Monte Carlo methods for solving integral equations of the second kind
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 4
\pages 792--796
\mathnet{http://mi.mathnet.ru/dan43629}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0580826}
\zmath{https://zbmath.org/?q=an:0475.65093}


Linking options:
  • http://mi.mathnet.ru/eng/dan43629
  • http://mi.mathnet.ru/eng/dan/v252/i4/p792

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:45
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021